MAUDE Adverse Event Report: LIFECELL STRATTICE PERFORATED 20 X 25; MESH, SURGICAL

LIFECELL STRATTICE PERFORATED 20 X 25; MESH, SURGICAL
Catalog Number 2025002P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 02/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.
 
Event or Problem Description
It was reported through a legal event that a 46 year old female patient had hernia repair surgery on or about (b)(6) 2016.During the hernia repair surgery, the surgeon implanted a strattice mesh; lot # sp100449-207 ref # (b)(4) mesh.After surgery, the patient returned to the hospital on or about b)(6) 2017, for a revision surgery and additional strattice mesh was implanted (lot # sp100443-127 ref # (b)(4).This event is associated with device lot sp100449-207.There is no allegation or date of occurrence reported after the second device was implanted and therefore a record will not be opened for lot # sp100443-127.
 
Additional Manufacturer Narrative
Internal investigation into strattice lot sp100449 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of 27 feb 2023, of the 178 devices released to finished goods for lot sp100449, 166 have been distributed with 75 reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.As reported in the initial: this legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.
 
Event or Problem Description
This is follow up#1 to report the results from the internal investigation and the conclusion.The aware date is based on when the batch record review was completed.As reported in the initial: it was reported through a legal event that a 46 year old female patient had hernia repair surgery on or about november 11, 2016.During the hernia repair surgery, the surgeon implanted a strattice mesh; lot # sp100449-207 ref # 2025002p mesh.After surgery, the patient returned to the hospital on or about (b)(6), 2017, for a revision surgery and additional strattice mesh was implanted (lot # sp100443-127 ref # 1620002).This event is associated with device lot sp100449-207.There is no allegation or date of occurrence reported after the second device was implanted and therefore a record will not be opened for lot # sp100443-127.

Brand Name
STRATTICE PERFORATED 20 X 25
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key16404023
Report Number1000306051-2023-00033
Device Sequence Number11585696
Product Code FTM
UDI-Device Identifier00818410012335
UDI-Public00818410012335
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150712
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue Number2025002P
Device Lot NumberSP100449
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2023
Supplement Date Received by Manufacturer02/28/2023
Initial Report FDA Received Date02/20/2023
Supplement Report FDA Received Date03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale